Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The transformation of lines of space by means of two quadratic reguli


Author: A. R. Williams
Journal: Bull. Amer. Math. Soc. 38 (1932), 554-559
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 533--540
MathSciNet review: 1562458
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05454-4